# SDR HEEA073050

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 1,541 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 407340339101
- Condition: Noisy
- Location: Cooler Blower
- Part time: 181 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING MAKING NOISE.
